MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CR TIB INSERT STD, SZ 4, 9MM
Medical Device Problem Codes Loss of or Failure to Bond (1068); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal notification, that a male patient, initially implanted with an optetrak system on his left knee on (b)(6) 2013, underwent revision procedure on (b)(6) 2020, approximately 7 years 2 months post the initial procedure, for reasons unknown.The surgeon found that the optetrak polyethylene had severely worn and caused osteolysis of the tibial and femoral bone, as well as loosening of the remainder of the device.The surgeon removed the failed left side optetrak implant and replaced it with another implant.No further information known.
 
Additional Manufacturer Narrative
No device return anticipated due to this being a legal case.Concomitants: 2034742 200-03-35 - one peg patella 35mm; 2110927 02-010-03-0240 - logic cr femoral cem, left, sz 4; 2644652 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t.Recall: z-0021-2022.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it may have been the result of malalignment between the femoral and tibial components, third body wear, patient-related conditions, or any combination of these possibilities, which led to prosthesis wear.

Brand Name
LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15581378
Report Number1038671-2022-01288
Device Sequence Number6184027
Product Code JWH
UDI-Device Identifier10885862174444
UDI-Public10885862174444
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2020
Device Model NumberLOGIC CR TIB INSERT STD, SZ 4, 9MM
Device Catalogue Number02-012-47-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale